MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR

NIHON KOHDEN CORPORATION LIFE SCOPE PT; BEDSIDE MONITOR
Model Number BSM-1733
Medical Device Problem Codes Power Problem (3010); Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bsm-1733a randomly shut down during transport.He changed the batteries and after 10 hours, the device got very hot.At the time of the call, the bsm would not power on.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/23/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 12/28/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 01/05/2026 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied, stating that the bsm was connected to an unspecified brand of cns (not nk's).
 
Event or Problem Description
The biomedical engineer (bme) reported that the bsm-1733a randomly shut down during transport.He changed the batteries and after 10 hours, the device got very hot.At the time of the call, the bsm would not power on.
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported that the bsm-1733a randomly shut down during transport.He changed the batteries and after 10 hours, the device got very hot.At the time of the call, the bsm would not power on.No patient harm was reported.Investigation summary: multiple attempts have been made to request additional information and the return of the reported device for evaluation.However, no response was received and the device was never sent in.Therefore, no further investigation could be performed.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 12/23/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 12/28/2025 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 3: 01/05/2026 emailed the customer via microsoft outlook for the information in the ni list above: the customer replied, stating that the bsm was connected to an unspecified brand of cns (not nk's).Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type? h6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description
The biomedical engineer (bme) reported that the bsm-1733a randomly shut down during transport.He changed the batteries and after 10 hours, the device got very hot.At the time of the call, the bsm would not power on.No patient harm was reported.

Brand Name
LIFE SCOPE PT
Common Device Name
BEDSIDE MONITOR
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24026121
Report Number8030229-2026-06043
Device Sequence Number9191690
Product Code MHX
UDI-Device Identifier04931921111833
UDI-Public(01)04931921111833
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K220976
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBSM-1733
Device Catalogue NumberBSM-1733A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown